# SDR CA190813019

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Condition: Faulty
- Location: Te Flaps
- Part time: 36,632 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL C/M DISPLAYED IN CRUISE AT FL370. AIRCRAFT RETURNED TO BASE. REPEAT DEFECT  1)SKEW DETECTOR MT3 REPLACED AS PER AMM 27-52-45-400-802. SKEW DETECTOR MT2 REMOVED.  2)SKEW DETECTOR MT2 INSTALLED TASK 27-52-45-400-802  3)SKEW DETECTOR MT83 REPLACED IAW AMM CH TASK 27-52-45-400-801 4)RIGGING CARRIED OUT IAW TASK 27-52-45-820-801 NO FAULTS FOUND  5)OPERATIONAL TEST OF FLAP SYSTEM COMPLETED IAW TASK 27-50-00-710-801 NO FAULTS FOUND AR807096 6) SFECU #1 AND #2 SWAPPED IAW AMM TASK 27-51-05-400-801 IN REFERENCE WITH FIM TASK 27-52-45-810-815. MT82 CHECKED SERVICEABLE IAW AMM TASK 27-52-45-730-804. OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM CARRIED OUT SERVICEABLE IAW AMM TASK 27-50-00-710-801. SFECU (TC# 20190813019)
